Vesties’ Village

Notifications
Clear all

Covid-19 Vaccine side effects

Page 592 / 1091

LadyD
(@ladyd)
Very Active Member
Joined: 1 year ago
Posts: 146
 

@myadan look into the symptoms of PPPD then if you think this is you then mention it to your doctor for sure.


KitKat and hemloc liked
ReplyQuote
Kenny920
(@kenny)
Active Member
Joined: 10 months ago
Posts: 74
 

Hello everyone,

just found this very useful forum. I thought I was alone with all the side effects. I am a healthy individual and decided to take the vaccination after all the news. I had my first Pfizer jab in Aug. Initially it was left chest tightness in the first two weeks. Went to ER twice and they found no issues with my heart or lung. Checked with heart specialist too. All cleared. 3rd week onwards, I realised slight numbness on left pinky finger and it will sometimes go numb when I bend my hand or during sleep. I experienced hot flashes and have sweat during sleep. Muscle twitching and random muscle or nerve pain around my body. I am now on my 9th week since the jab. I would say symptoms have decreased. Still some tightness on the left chest at times. Would have a bit of laboured breathing after eating or sitting down. Slight muscle twitching and random pain still there. Have more good days vs bad ones but still could not sleep through the night yet compared to before. Will wake up at some points. Will be meeting neurologist and immunology to do the checks. 

anyone still taking 2nd dose after all these symptoms? If yes, will it worsen? If not, anyone took non mRNA jab like sinovac as 2nd dose? I am wondering if it is worth taking 2nd dose vs not taking at all and potentially facing covid with just one dose. 

I hope everyone here gets better and well soon! It is really causing a lot of anxiety and stress. 


KitKat and Opheas liked
ReplyQuote
PfizerVictim
(@pfizervictim)
Very Active Member
Joined: 1 year ago
Posts: 143
 

@elena1690 no idea, there is no way for us to be sure. 


ReplyQuote
Kenny920
(@kenny)
Active Member
Joined: 10 months ago
Posts: 74
 

anyone tried ibuprofen? Not sure if this will help since we are talking about inflammation so wanted to understand those who tried. Thank you!


ReplyQuote
Adelaide
(@adelaide)
Active Member
Joined: 11 months ago
Posts: 32
 

@ladyd I'm also a UK "victim" of the AZ vaccine and have had persistent swaying and lightheaded sensations when walking since March. I only have symptoms when walking and not when standing, sitting, lying down or driving.The ENT specialist diagnosed "likely left-sided vestibular hypofunction" and recommended vestibular rehabilitation exercises similar to what you are doing. I have seen some gradual improvement by keeping physically active, but it has not been a linear process and seems like "two steps forward, three steps back". Sometimes I think things are improving, but it's back to square one by the next day! Have you had much luck with the balance exercises? (My balance therapist is convinced that most people see significant improvements in 2 to 3 months, although he admits it can take longer to "retrain the brain").

I also have tinnitus in the left ear, but that is less bothersome than the swaying, lightheaded feelings. I have no prior history of any vestibular or ear-related disorders, but will see the ENT specialist for a follow-up to see if he has any other ideas. I have not seen a neurologist since my situation doesn't seem to match descriptions of vestibular migraines or non-headache migraines. It's notable, however, that very few people on this forum seem to have any joy with either ENTs or neurologists. I've tried an osteopath and am now trying acupuncture - both are relaxing and good at stress reduction, although I have not yet experienced any sustained improvement from these sessions . . . 


LadyD liked
ReplyQuote
Kenny920
(@kenny)
Active Member
Joined: 10 months ago
Posts: 74
 

besides ibuprofen, anyone here tried other anti inflammatory drugs that helps? Or even natural ingredient like turmeric?  


ReplyQuote
gingerj
(@gingerjones)
Very Active Member
Joined: 1 year ago
Posts: 322
 

@deedee This may be totally unrelated to the vax which I had my first P shot 2 months ago. I’ve mostly had brain issues…brain fog, dry eyes, head pressure, fullness in ears and the big one that is so common “dizziness”!  Anyway the last 2-3 days I’ve had quite a bit of pain in my lower abdomen, bloating, tenderness etc.  Has anyone gotten abdominal pain sometime after their shot which seems to persist??  I don’t know what is going on other then I’m hurting pretty bad in my gut!!

I have been having Gut issues now for about 2 months...had an upper GI and they said I have gastritis...definitely, vaccine related...never, ever had issues with my gut before the vaccine.  They gave me Prilosec, but this caused stomach cramps and diarrheaI am using Pepcid twice a day...Gut issues are common with those who have had Covid...


LadyT and Opheas liked
ReplyQuote
Nehru
(@nehru1)
Active Member
Joined: 11 months ago
Posts: 47
 

Does anyone know how long 2 shots of the mrna vaccine would last in our body? I got AstraZeneca 


ReplyQuote
hemloc
(@pburneko)
New Member
Joined: 10 months ago
Posts: 1
 

@b333 I just stumbled across this after googling "dizziness following covid vaccination. I started experiencing dizziness about three days after my second dose of Moderna. I did not initially associate my dizziness with the vaccination, but after ruling out other possible issues (through numerous doctor visits) I began to suspect the vaccination might have something to do with it. It has been seven months since my second dose and, while it waxes and wanes in intensity, I am continuously experiencing "disequilibrium" whenever I am not sitting or lying down. I don't know if you are still involved in this forum, but I was wondering if your symptoms have abated and if so, how long did they last? Was treatment provided and was it helpful? Do you have any advice? Thanks.


ReplyQuote
spacecadet
(@spacecadet)
Active Member
Joined: 1 year ago
Posts: 30
 

@kenny Hi!  I’m a few months “recovered” now, but popped back in because California just announced they will require vaccines for school and I needed a reminder of what a bad idea that is!

Anyway, yes, I took Advil in addition to quercetin and zinc (taken together), glutathione, curcummin, vitamins d, c, fish oil, lions mane, and numerous herbal teas. I took epsom salt baths.   I ate only a plant based diet and I slept a lot. My husband took 3 weeks off work to take care of the kids.  I worked on settling my anxiety and panic.  I felt like myself in about 3 weeks.  I believe this is an inflammation response and I treated it as such. Ibuprofen reduces inflammation.  I took it occasionally when I got really scared, but not all day or even every day.  

Take care of yourself, and believe in your body’s ability to heal!


LadyT, Kenny920, Charsen and 2 people liked
ReplyQuote
Cherry101
(@cherry101)
Active Member
Joined: 11 months ago
Posts: 42
 

Hello how is everyone doing ? Aftwr my meltdown yesterday I want to thank everyone for your kind support and messages! I’m mentally feeling a little better today. I wanted to ask if I’m on too many vitamins ? I know some people are on quite a lot and no is a doctor but I’m taking 

2000mg vitamin c 

5000mg vitamin d 

1000mg quercetin 

30mg zinc 

1000mg glutathione

150mg sertaline 

800mg ibruprofen (spread out) 

1x antihistamine 

 

thank you xx 


ReplyQuote
dragonlover
(@isismadec)
Very Active Member
Joined: 1 year ago
Posts: 237
 
Posted by: @spacecadet

@kenny Hi!  I’m a few months “recovered” now, but popped back in because California just announced they will require vaccines for school and I needed a reminder of what a bad idea that is!

 

I'm in CA, and I just about died when I heard that.  Another one of our idiotic governor's brilliant ideas.....  If I had a minor child, they'd get that crap over my dead body.


ReplyQuote
Opheas
(@opheas)
Active Member
Joined: 11 months ago
Posts: 32
 

@kenny Hi I have added Tumeric (Qunol Tumeric Curcumin Gummies) and Omega 3 for inflammation. I also was taking ibuprofen for headaches, but since they have started to subside, I have backed off. I also did buy Quercerin, but haven't taken it as I am trying not to overdo the supplements as the dizziness has been so bad I want to be careful of what I add in. I am at 6 weeks and this week has been the best one so far, so things are definitely improving.


ReplyQuote
Charsen
(@charsen)
Active Member
Joined: 1 year ago
Posts: 76
 

@cherry101 keep it up. Youre taking the right ones. 


Opheas liked
ReplyQuote
Opheas
(@opheas)
Active Member
Joined: 11 months ago
Posts: 32
 

@nehru1 There is a really good post (I think around page 250ish) that I took a screen shot of that has been very helpful. Quoting here, and if the original author sees this thank you for your information and sorry I couldn't find the original post. 

"Vaccines keep producing spike protein in your body from day 9 all the way until day 48 and it steadily increases to a maximum on day 29 then sharply decreases on day 31. This means is not exactly what they told you that it goes away after a "few" weeks is more like after a few months at least 2 months have to pass for covid vaccine to almost be completely gone. Is likely that the covid vaccine may never fully go away as the fatty nano capsule that contains the rna vaccine is intentionally made to last very long time so you might have a few of these capsules popping week sor months or even years later."


LadyT liked
ReplyQuote
Page 592 / 1091